Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Dry skin due to thyroid problem. Adgain, antoid and triclenz. Effective medication?

iam 27 yrs old suffering from low thyroid problem from 1 year.. from that also having very dry and dull skin on face as well as on the entire body too.. my scalp and hair is also so dry... i consulted a doctor and she prescribed the following medicines and lotion, 1)adgain capsule 2)antoxid-hc capsule 3)citravite tablet 4)foligainhair lotion 5)hairgro serum 6)triclenz shampoo 7)elovera IMF body lotion... my question is what is the reason and sources of my dry skin?why my skin change to dryness?is these mentioned medicines and lotions will cure my skin problems? please answer me..
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  447
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
very frankly if your thyroid is the reason then all you have to do is control thyroid

you can use them for the time being

i would just suggest some lactocalamine lotion for skin
and fresh coconut oil for hair

and correct your thyroid

best of luck
Answered: Tue, 26 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor